# SDR SWAA2016081854926

- Difficulty date: August 3, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 57,536 hours, 33,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT LOWER SKIN CRACKED AT SLAT STATION 451.97.  REPAIRED THE SKIN IAW SRM.
